Alert archive / South Dakota / Tornado Warnings in 2013
Tornado Warning 10, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jun 21, 2013, 2:58 PM CDT for Clark County, Spink County, South Dakota. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 2:58 PM CDT (19:58 UTC)
- Expired
- Jun 21, 2013, 3:30 PM CDT
- In force
- 32 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Clark County, SD, Spink County, SD
The radar
The Aberdeen radar (KABR), 100 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:08 PM CDT | TORNADO | 4 S Fordham Colony, SD | TORNADO IS RAIN WRAPPED WITH OVER 100 MPH INFLOW WINDS BEING REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 9:09 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jun 21, 1:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -511 J/kg
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
633
WFUS53 KABR 211958
TORABR
SDC025-115-212030-
/O.NEW.KABR.TO.W.0010.130621T1958Z-130621T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
258 PM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL CLARK COUNTY IN NORTHEAST SOUTH DAKOTA...
SOUTHEASTERN SPINK COUNTY IN NORTHEAST SOUTH DAKOTA...
* UNTIL 330 PM CDT
* AT 253 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR CARPENTER...OR
16 MILES SOUTHWEST OF CLARK...MOVING EAST AT 25 MPH.
HAZARD...DAMAGING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* THE TORNADO WILL BE NEAR...
WILLOW LAKE AROUND 325 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING TORNADOES. TAKE COVER IN A
BASEMENT OR STORM SHELTER NOW!
&&
LAT...LON 4460 9764 4460 9787 4462 9787 4463 9803
4478 9803 4481 9763
TIME...MOT...LOC 1958Z 268DEG 23KT 4469 9789
TORNADO...OBSERVED
HAIL...1.75IN
$$
CONNELLYWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jun 21, 1:11 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 21, 1:11 PM CDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
111 PM CDT FRI JUN 21 2013
.UPDATE...
18Z AVIATION DISCUSSION UPDATED BELOW.
UPDATED THE FORECAST THIS MORNING TO INCREASE POPS AND HAVE ADDED
SEVERE MENTION AS WELL. A VERY LARGE SEVERE STORM HAS BEEN ONGOING
JUST SOUTH OF INTERSTATE 90 IN RAPID CITYS CWA. THIS STORM SHOULD
REACH WESTERN JONES COUNTY WITHIN THE NEXT HOUR. ADDITIONAL
CONVECTION IS ALSO DEVELOPING ALONG AND NORTH OF A WARM EML WHICH
STRETCHES FROM NEAR KHON TO KPIR. GENERALLY EXPECTING AN INCREASE
IN CONVECTIVE COVERAGE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TODAY THROUGH SUNDAY
CURRENT WATER VAPOR IMAGERY SHOWS THE UPPER LOW SPINNING OVER THE
NORTHWEST CONUS...WITH SOUTHWEST FLOW OVER THE NORTHERN PLAINS.
THE LOW WILL CONTINUE TO ROTATE AROUND...BECOMING POSITIVELY TILTED
AND EJECTING ENERGY INTO THE NORTHERN PLAINS TODAY. INDIVIDUAL
WAVES OF ENERGY ARE NOT EASILY LOCATED IN THIS MORNINGS WATER
VAPOR IMAGERY...AND MODELS DO HAVE SOME TIMING DIFFERENCES WITH
THESE WAVES TODAY. THE NAM IN PARTICULAR...SEEMS TO BE THE
OUTLIER...SUGGESTING SHORTWAVE ENERGY WILL INITIATE A THUNDERSTORM
COMPLEX THIS MORNING...AND TRACK IT EAST ACROSS THE STATE.
ALTHOUGH THIS DIFFERENCE HAS INTRODUCED SOME FORECASTER
UNCERTAINTY...HAVE TRENDED THE FORECAST TO A MAJORITY OF THE OTHER
MODELS WHICH SUGGEST THAT MOST CONVECTION WILL HOLD OFF UNTIL THIS
AFTERNOON...AND WILL BE ABLE TO TAP INTO THE VERY UNSTABLE
AFTERNOON AIRMASS. MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE
SURFACE FEATURES HOWEVER. THE CURRENT SURFACE ANALYSIS SHOWS THE LOW
CENTER IN NORTHEAST COLORADO WITH A SURFACE TROUGH EXTENDING
ACROSS NEBRASKA AND INTO EASTERN SOUTH DAKOTA. THIS SYSTEM WILL
INTENSIFY WITH THE SURFACE BOUNDARY/WARM FRONT PUSHING BACK TO THE
NORTH...AND WILL BE DRAPED ACROSS SOUTH DAKOTA BY THIS AFTERNOON.
A VERY UNSTABLE ENVIRONMENT WILL BE IN PLACE...WITH BOUNDARY LAYER
DEWPOINTS IN THE UPPER 60S TO LOW 70S...ML CAPE VALUES RISING TO
OVER 3000 J/KG AND VERY STEEP MID LEVEL LAPSE RATES. THE SHEAR
PROFILES ARE ALSO VERY SUPPORTIVE...WITH 40 TO 50 KTS OF 0-6 KM
SHEAR...AND A NICELY CURVED HODOGRAPH. COMPOSITE PARAMETERS
/SCP...SIG SEVERE...ETC/ ALSO CONFIRM THE UNSTABLE ENVIRONMENT THAT
WILL BE IN PLACE TODAY. AT THIS TIME MODELS ARE NOT INDICATING A
SUPER STRONG CAP OVER OUR REGION EITHER...ALTHOUGH PERHAPS
SOUTHEAST SOUTH DAKOTA MY BE TOO CAPPED WITH 700 MB TEMPERATURES
RISING TO AROUND 14C...WITH THE 700 TEMPERATURES GRADIENT
WEAKENING TO AROUND 7 OR 8 C ACROSS OUR NORTHWEST CWA. THE
LIMITING FACTOR TO ALL OF THIS IS THAT MODELS ARE HINTING AT THE
POSSIBILITY OF A STRATUS DECK MOVING OVER THE REGION...WHICH MAY
INHIBIT DAYTIME HEATING. BUT...OVERALL FORECASTER CONFIDENCE IN
SEVERE STORMS OCCURRING TODAY IS PRETTY HIGH. ALL SEVERE WEATHER
THREATS ARE POSSIBLE...INCLUDING HEAVY RAIN /WHICH HAS BECOME AN
ISSUES FOR THE NORTHEAST CWA AS OF LATE/. PWATS ARE EXCEEDING 1.5
INCHES /ANOMALOUSLY HIGH FOR THIS TIME OF THE YEAR/...AND
THEREFORE EXTENDED THE FLASH FLOOD WATCH THROUGH 12Z SATURDAY.
THE UPPER LOW BECOMES NEGATIVELY TILTED BY SATURDAY
AFTERNOON...AND THE SURFACE LOW CONTINUES TO MOVE NORTHEAST. AN
INVERTED TROUGH WILL BE SITUATED ACROSS THE CWA...AND ANOTHER
ROUND OF THUNDERSTORMS IS LIKELY. 700 MB TEMPERATURES WILL BE
INCREASING HOWEVER...SO PERHAPS A STRONGER CAP TO BREAK ON
SATURDAY...BUT ANOTHER VERY GOOD SET UP FOR SEVERE WEATHER. THE
LOW PRESSURE SYSTEM FINALLY SHOWS SIGNS OF EXITING THE REGION ON
SUNDAY.
.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY
AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE EXTENDED. THE
PERIOD OPENS WITH SFC HIGH PRESSURE OVER THE REGION. ABUNDANT
MOISTURE LEFT OVER FROM THE WEEKEND SYSTEM WILL LIKELY NEED TO BE
CONSIDERED IN FUTURE FORECASTS FOR STRATUS OR FOG POSSIBILITIES
SUNDAY NIGHT.
ON MONDAY YET ANOTHER AREA OF LOW PRESSURE BEGINS TO MOVE OFF THE
ROCKIES. A WARM FRONT OVER THE SD/NE BORDER WILL HELP TO KICK OFF
SOME THUNDERSTORMS MONDAY AFTERNOON THROUGH MONDAY NIGHT.
SHOWERS/STORMS MAY LINGER ACROSS THE ND/SD BORDER AS THE LOW AND
ITS ASSOCIATED WARM FRONT PUSH NORTH TUESDAY AND TUESDAY NIGHT. AS
THE UPPER LOW MOVES ACROSS SOUTHERN CANADA/NORTHERN ND/MN ON
WEDNESDAY MOST PRECIP WILL REMAIN TO THE NORTH AND EAST OF THIS
CWA.
TEMPERATURES WILL REMAIN AT OR ABOVE AVERAGE WITH HIGHS MAINLY IN
THE MID TO UPPER 80S. BEHIND THE UPPER LOW AT THE END OF THE WEEK HIGHS
WILL FALL TO AROUND 80.
&&
.AVIATION...
18Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
SHORT WAVE TROUGH LIFTING OVER THE REGION THROUGH THE EVENING
ALONG WITH A WARM FRONT PUSHING NORTH WILL BRING NUMEROUS SHOWERS
AND THUNDERSTORMS TO THE REGION. IT LOOKS LIKE ALL TERMINALS WILL
BE AFFECTED AT OR IN THE VICINITY WITH RAIN ALONG WITH THUNDER
INTO THE EVENING HOURS AS THIS PASSES THROUGH. SOME MVFR
VISIBILITIES ALONG WITH GUSTY WINDS ARE EXPECTED WITH THE STORMS.
OTHERWISE...AFTER THE STORMS PASS EXPECT VFR MOSTLY CLEAR SKIES IN
BEHIND LATER THIS EVENING AND SATURDAY MORNING.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BROWN-DAY-GRANT-
MARSHALL-ROBERTS.
MN...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BIG STONE-
TRAVERSE.
&&
UPDATE...SD
SHORT TERM...SERR
LONG TERM...WISE
AVIATION...MOHR
WEATHER.GOV/ABERDEENHazardous weather outlook, Jun 21, 5:08 AM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 508 AM CDT FRI JUN 21 2013 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-221015- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 508 AM CDT FRI JUN 21 2013 /408 AM MDT FRI JUN 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ALL THE INGREDIENTS WILL BE IN PLACE FOR SEVERE THUNDERSTORMS TODAY. STORMS ARE EXPECTED TO DEVELOP NORTH OF A WARM FRONT AND TRACK FROM WEST TO EAST ACROSS THE REGION. LARGE HAIL...STRONG WINDS...HEAVY RAIN AND TORNADOES ARE ALL POSSIBLE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS LIKELY ON SATURDAY BEFORE THE LOW PRESSURE SYSTEM MOVES OUT OF THE REGION ON SUNDAY. THE ACTIVE WEATHER PATTERN CONTINUES INTO NEXT WEEK HOWEVER...WITH ADDITIONAL CHANCES FOR THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY. SERR
In the hours before
Local storm report, Jun 21, 2:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
219 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL WATERTOWN 44.91N 97.17W
06/21/2013 E0.88 INCH CODINGTON SD LAW ENFORCEMENT
NICKEL HAIL AT LAKE KAMPESKA
&&
EVENT NUMBER ABR1300574
WFOABRLocal storm report, Jun 21, 2:24 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
224 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 3 N MILLER 44.56N 98.99W
06/21/2013 E1.00 INCH HAND SD LAW ENFORCEMENT
HEAVY RAIN ALSO REPORTED
0222 PM TSTM WND GST 3 N MILLER 44.56N 98.99W
06/21/2013 E55 MPH HAND SD LAW ENFORCEMENT
HEAVY RAIN ALSO REPORTED
&&
EVENT NUMBER ABR1300576
EVENT NUMBER ABR1300577
SCARLETTLocal storm report, Jun 21, 2:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
232 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG SPINK COLONY 44.75N 98.29W
06/21/2013 SPINK SD EMERGENCY MNGR
WIND DAMAGE TO A BUILDING AND WINDOWS. TREES ALSO
DAMAGED.
&&
EVENT NUMBER ABR1300579
WFOABRLocal storm report, Jun 21, 2:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
254 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM TSTM WND GST 13 N VIVIAN 44.12N 100.29W
06/21/2013 M75 MPH LYMAN SD MESONET
&&
EVENT NUMBER ABR1300580
SCARLETTLocal storm report, Jun 21, 2:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
256 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM TSTM WND GST FORDHAM COLONY 44.77N 97.91W
06/21/2013 E76 MPH CLARK SD EMERGENCY MNGR
WIND GUSTS REPORTED 70 TO 76 MPH
&&
EVENT NUMBER ABR1300581
SCARLETTLocal storm report, Jun 21, 2:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
258 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TORNADO 2 NW CARPENTER 44.66N 97.94W
06/21/2013 CLARK SD PUBLIC
&&
EVENT NUMBER ABR1300582
SCARLETTThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:06 PM CDT | Severe Thunderstorm Warning | ABR | Dewey | 54 min |
| Jun 20, 8:32 PM CDT | Severe Thunderstorm Warning | ABR | Campbell | 43 min |
| Jun 20, 11:59 PM CDT | Flash Flood Warning | ABR | Roberts | 6 hr |
| Jun 21, 1:39 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 51 min |
| Jun 21, 10:48 AM CDT | Severe Thunderstorm Warning | ABR | Jones | 57 min |
| Jun 21, 11:45 AM CDT | Severe Thunderstorm Warning | ABR | Hughes, Jones, Lyman, Stanley | 60 min |
| Jun 21, 12:03 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 27 min |
| Jun 21, 12:25 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Lyman, Stanley, Sully | 65 min |
| Jun 21, 12:35 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 40 min |
| Jun 21, 12:45 PM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hand, Hughes, Hyde, Jones, Lyman and 1 more | 60 min |
| Jun 21, 12:55 PM CDT | Severe Thunderstorm Warning | ABR | Hand, Hughes, Hyde, Sully | 65 min |
| Jun 21, 12:59 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Spink | 61 min |
| Jun 21, 1:25 PM CDT | Tornado Warning | ABR | Spink | 35 min |
| Jun 21, 1:33 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde | 57 min |
| Jun 21, 1:45 PM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Hand, Hyde, Spink | 45 min |
| Jun 21, 1:52 PM CDT | Tornado Warning | ABR | Hand, Spink | 23 min |
| Jun 21, 1:57 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 48 min |
| Jun 21, 2:01 PM CDT | Flash Flood Warning | ABR | Spink | 6 hr |
| Jun 21, 2:03 PM CDT | Tornado Warning | ABR | Spink | 27 min |
| Jun 21, 2:09 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington | 51 min |
| Jun 21, 2:11 PM CDT | Tornado Warning | ABR | Hand, Spink | 19 min |
| Jun 21, 2:12 PM CDT | Tornado Warning | ABR | Spink | 33 min |
| Jun 21, 2:18 PM CDT | Flash Flood Warning | ABR | Faulk, Hand, Hyde, Spink | 6 hr |
| Jun 21, 2:38 PM CDT | Tornado Warning | ABR | Clark, Spink | 37 min |
| Jun 21, 2:44 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Spink | 61 min |
| Jun 21, 3:21 PM CDT | Tornado Warning | ABR | Clark, Hamlin | 24 min |
| Jun 21, 3:26 PM CDT | Tornado Warning | ABR | Clark | 34 min |
| Jun 21, 3:33 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin | 42 min |
| Jun 21, 3:41 PM CDT | Tornado Warning | ABR | Codington, Deuel, Hamlin | 34 min |
| Jun 21, 3:43 PM CDT | Tornado Warning | ABR | Clark, Codington, Deuel, Hamlin | 32 min |
| Jun 21, 3:56 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 64 min |
| Jun 21, 4:33 PM CDT | Flash Flood Warning | ABR | Codington | 6 hr |
| Jun 21, 4:40 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Grant | 50 min |
| Jun 21, 4:49 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 41 min |
| Jun 21, 5:12 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 48 min |
Nearby
Tornado Warnings in South Dakota, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.